# SDR AALA202208116821

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737
- Aircraft serial: 29574
- Aircraft time: 27,634 hours, 11,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE GIRT BAR STOPPER CAME OFF GIRT BAR. DOES NOT STAY ON, SLIDE BACK AND FORTH ON R1 DOOR. R1 GIRT BAR STOPPER. RE-INSTALLED R1 GIRT BAR STOPPER IN ACCORDANCE WITH AMM 25-66-01.
